# SDR USAA2011072100007

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 33,139 hours, 19,735 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 974014
- Part serial: MX550451
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 39,447 hours, 18,188 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED GREEN SYSTEM LOSS IN CRUISE.  FLUID QUANTITY WENT TO "0".  AIRCRAFT RETURNED TO FIELD AND WAS TOWED TO GATE DUE TO LACK OF NOSEWHEEL STEERING.  MAINTENANCE FOUND PTU CASE DRAIN LEAKING.  REMOVED AND REPLACED POWER TRANSFER UNIT IAW AIRBUS MAINTENANCE MANUAL 29-23-41-400.
